Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounds on the number of holomorphic maps of compact Riemann surfaces


Author: Masaharu Tanabe
Journal: Proc. Amer. Math. Soc. 133 (2005), 3057-3064
MSC (2000): Primary 30F30
Published electronically: April 19, 2005
MathSciNet review: 2159785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give bounds on the number of nonconstant holomorphic maps of compact Riemann surfaces of genera $>1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F30

Retrieve articles in all journals with MSC (2000): 30F30


Additional Information

Masaharu Tanabe
Affiliation: Department of Mathematics, Tokyo Institute of Technology, Ohokayama, Meguro, Tokyo, 152-8551, Japan
Email: tanabe@math.titech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07882-2
PII: S 0002-9939(05)07882-2
Received by editor(s): March 26, 2002
Received by editor(s) in revised form: June 2, 2004
Published electronically: April 19, 2005
Additional Notes: The author’s research was partially supported by the Japan-U.S. Cooperative Science Program
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.